# SDR REXA2014071600721

- Difficulty date: July 16, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 14,855 hours, 9,330 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-57-680-302 RT WING INBD FLAP LOWER SURFACE HAS 2 DENTS.  REPAIRED RT WING INBD FLAP LOWER SURFACE DENT AT FLS 46.5 IAW SRM 57-52-01-201-001-A01.  TYPE IV & EOR57184DENT AT FLS 34, 1.1 INCHES FROM RIB, 11.2 INCHES FROM TE MEASURING 1.12 INCHES X 1.12 INCHES  X 0.036 INCHES DIAMETER IS WITHIN SRM 57-52-01-101-001-A01.  ENTERED INTO SCRATCH & DENT LOG.
